Alert archive / Texas / River Flood Warnings in 2020

River Flood Warning 1, NWS Austin/San Antonio, TX

May 12, 2020Travis County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 12, 2020, 12:55 PM CDT for Travis County, Texas. It took effect at May 12, 2020, 1:52 PM CDT. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
May 12, 2020, 12:55 PM CDT (17:55 UTC)
In effect from
May 12, 2020, 1:52 PM CDT
Expired
May 12, 2020, 8:21 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Onion Creek at US 183 (ATIT2).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

970 
WGUS44 KEWX 121755
FLWEWX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1255 PM CDT Tue May 12 2020

...The National Weather Service in Austin/San Antonio TX has issued 
a Flood Warning for the following rivers in Texas...

  Onion Creek At Hwy 183 affecting Travis County.

For the Colorado River...including Llano, Kingsland, Loop 360, Buda, 
Austin, Hwy 183, Bastrop, Smithville, La Grange...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 100 AM CDT.

&&


TXC453-130600-
/O.NEW.KEWX.FL.W.0001.200512T1852Z-200513T1018Z/
/ATIT2.1.ER.200512T1852Z.200512T1900Z.200512T2217Z.NO/
1255 PM CDT Tue May 12 2020

The National Weather Service in Austin/San Antonio has issued a

* Flood Warning for
  the Onion Creek At Hwy 183.
* Until late tonight.
* At 12:20 PM CDT Tuesday the stage was 5.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage this afternoon to 
  17.9 feet this afternoon. It will then fall below flood stage 
  again late this afternoon to 5.3 feet and then remain below flood 
  stage.
* Impact...At 17.0 feet, The 12000 block of Old San Antonio Road 
  upstream may be flooded. Neighborhoods along Onion Creek are not 
  affected.
* Flood History...This crest compares to a previous crest of 19.8 
  feet on 06/04/1987.


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753

$$

AAT
1 follow-up statement
891 
WGUS84 KEWX 130121
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
821 PM CDT Tue May 12 2020

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Onion Creek At Hwy 183 affecting Travis County.

TXC453-130230-
/O.CAN.KEWX.FL.W.0001.000000T0000Z-200513T0121Z/
/ATIT2.1.ER.700119T0928Z.700119T0928Z.700119T0928Z.NO/
821 PM CDT Tue May 12 2020

...The Flood Warning for the Onion Creek At Hwy 183 has been 
cancelled...

The Flood Warning is cancelled for
  the Onion Creek At Hwy 183.
* At 8 PM CDT this evening the stage was 11.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall this evening with no 
  river impacts with no additional round of heavy rain expected. 
  Therefore, the Flood Warning is cancelled for the following rivers 
  in Texas...

Onion Creek At Hwy 183 affecting Travis County.


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753

$$

OB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 12, 12:36 PM CDT, 19 minutes earlier.

Area forecast discussion, May 12, 12:36 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1236 PM CDT Tue May 12 2020

.AVIATION...
Line of convection is continuing to make it's way northeast over the
I-35 corridor. Thunder chances for San Antonio sites is dwindling as
most of the activity pushes northeast. Keeping tempo thunder in for
another hour just in case. Vicinity showers and tempo thunder in for
AUS until the 22 to 00Z timeframe. Broken deck of MVFR ceilings are
currently in place with a chance of going VFR late this afternoon.
IFR/MVFR ceilings return overnight before scattering out late
tomorrow morning. DRT may see thunder just beyond the TAF period and
will be reassessed next TAF issuance.

&&

.PREV DISCUSSION... /ISSUED 1213 PM CDT Tue May 12 2020/

UPDATE...
A MCV (Mesoscale Convective Vortex) from overnight convection along
with subtle daytime heating has been enough to allow showers and
storms to continue for areas along and east of the I-35 corridor from
San Antonio northward. Locally backed flow in the low-levels
especially east of I-35 has enhanced low-level helicity and with low
LCLs, Tornado Watch #178 remains in effect until 5 PM this
afternoon. The other main concern will be locally heavy rainfall as
training of cells will continue through this afternoon.

PREV DISCUSSION... /ISSUED 652 AM CDT Tue May 12 2020/

AVIATION.../12Z TAFS/
A pair of mesoscale circulations will make for a chaotic sky along
I-35 this morning with intermittent showers and MVFR cigs. By 17Z the
pattern should become more typical, but there will still be areas of
convection that could temporarily bring lowerings of VSBY and CIGS.
SAT/SSF may not see much more activity after 15Z as the pattern seems
to be moving more quickly to the east. If any site sees 1SM from
+TSRA, it would look to be AUS, but there is little confidence on the
timing, as the rapid refresh models have been busy changing their
minds. A quiet and diurnally seasonal picture is in store for the TAF
sites once the sun sets this evening.

PREV DISCUSSION... /ISSUED 345 AM CDT Tue May 12 2020/

SHORT TERM (Today through Wednesday)...
This morning we are seeing an escalation of the shortwave ejection
eastward from higher terrain and an amplification of the vorticity
as the disturbance moves east. This is resulting in a dramatic
increase in rain chances and the amount of precipitation potential.
The wide variance seen in the model data from yesterday is now
converging in to a more cohesive picture that heavy rainfall is
indeed possible in the general vicinity of the MCV from early this
morning through late this afternoon. There is actually a pair of
MCVs moving through the area, the leading MCV being noted on radar
just northeast of Crystal City and the larger trailing MCV located
near Ozona in Crockett county. The Trailing MCV is forecast with
good model agreement to overtake/absorb the lead MCV later this
morning and tighten up as it reaches the eastern Hill Country by
late afternoon. Model QPF amounts have collectively shot up to match
some of the higher numbers advertised by the more alarming NAM model
from yesterday. The presence of the lead MCV appears to be steering
the focus farther south than what was seen in yesterday's model
solutions, so areas along and south of I-10 from San Antonio to
Schulenburg should be seeing the most dramatic shift in PoPs for
today. With the rapid increase in QPF amounts among several models,
the pattern has gained the attention of WPC which has now included
Central TX into a MRGL risk of excessive rainfall. Some of the finer
res solutions are showing pockets of 5+ inch amounts, but some of
these models can way over amplify the rainfall potential. If this
signal continues as new runs arrive and pinpoint the same areas, we
may need to consider a small scale flash flood watch. For now, we
have locally heavy rainfall mentioned in the forecast and continue
to monitor. In addition to the heavy rainfall potential, the storms
have a MRGL threat to reach severe levels with large hail and
damaging winds possible from the strongest storms.

The increase in magnitude of the MCV pattern will result in
increased PoPs lingering into the evening, but looking at the
various convective available models, there could be some strong
outflows that develop in the late afternoon, and leading to much
lower rainfall rates and QPF by 00Z. The pattern aloft is left flat
for Wednesday and that leads to additional conditional rain chances.
While there is a slight chance for some lingering daytime convection
Wednesday, the emphasis shifts back to the west after 00Z as a new
shortwave disturbance arrives into west TX.

LONG TERM (Wednesday Night through Monday)...
Isolated to widely scattered storms may be ongoing Wednesday evening
across far western areas of the CWA, mainly Val Verde County. There
is a Day 2 Slight Risk for severe storms from SPC. Large hail and
damaging winds are the primary threat. Currently we expect these
storms to weaken overnight. A few streamer showers and storms may
develop farther east, near and east of I-35 and I-37, on Thursday

Models continue to indicate increasing rain chances across much of
the area Friday night through Saturday along with a threat for
locally heavy rainfall. A shortwave trough will deepen as it moves
across Mexico on Friday, moving into western areas of the CWA Friday
night, and closing off into a low somewhere over or just north of the
CWA Saturday. This will place locations along and west of the I-35
corridor in a favorable environment for lift and the development of
showers and storms Friday night and along and east of the I-35
corridor on Saturday. Details on the specific evolution and mode of
storms still has to be refined. However, there does appear there
could be a severe threat and locally heavy rainfall risk Friday
night between Del Rio and San Antonio, transitioning to a locally
heavy rainfall threat as the storms progress east...into and east of
the I-35 corridor on Saturday. By 12Z Saturday precipitable water
values of around 2" are indicated to be pooled along and east of
I-35, which is into the 90th percentile on the CFSR climatology.
While it's difficult still at this time to pinpoint locations for
heavy rainfall and amounts, it does appear there could be some
pockets of storm total rainfall from Friday night through Saturday in
excess of 3 inches somewhere across the CWA. We will continue to
message a threat for locally heavy rainfall.

Forecast confidence decreases Sunday and Monday as there is a large
spread on where the upper level low ends up. The 00Z GFS stalls the
low just near and northeast of the CWA Sunday and retrogrades it
back into Central Texas on Monday. The 00Z ECMWF is more progressive
with moving the low off to the east, into Arkansas and Louisiana,
Sunday into Monday. We have followed closer to the NBM PoPs for the
time being.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  83  70  87  71 /  40  20  20  20  -
Austin Bergstrom Intl Airport  68  83  70  88  70 /  40  20  20  20  -
New Braunfels Muni Airport     69  83  70  88  70 /  30  20  20  20  -
Burnet Muni Airport            67  83  67  86  68 /  20  10  20  10  -
Del Rio Intl Airport           71  92  72  92  73 /  10  10  20  -   -
Georgetown Muni Airport        67  83  70  87  69 /  30  10  20  20  -
Hondo Muni Airport             70  88  70  91  71 /  20  20  20  10  -
San Marcos Muni Airport        69  83  69  88  69 /  40  20  20  20  -
La Grange - Fayette Regional   69  83  71  89  71 /  40  20  20  30  -
San Antonio Intl Airport       70  86  70  89  71 /  30  20  20  20  -
Stinson Muni Airport           70  88  71  89  71 /  30  20  10  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...EWilliams
Long-Term...05
Decision Support...Treadway
Hazardous weather outlook, May 12, 5:07 AM CDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
507 AM CDT Tue May 12 2020

TXZ171>173-183>194-202>209-217>225-228-131100-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
507 AM CDT Tue May 12 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Through this afternoon, there is a potential for strong to severe
storms with locally heavy rainfall over the eastern half of South
Central Texas.

The potential for severe storms will be mainly for hail and
strong gusty winds, and the stronger storms are expected during
the afternoon hours and mainly east of a line from Lake Buchanan
to Hondo to Pearsall. Areas east of a Lake Buchanan to Pearsall
line may also see broad areas of 1 to 2 inch rainfall totals,
with isolated totals up to 4 inches possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday evening into the overnight a few strong to severe
storms will be possible across Val Verde, Edwards, and Kinney
Counties. The main threats will be hail and damaging thunderstorm
winds.

Friday night through Saturday, pockets of heavy rainfall will
be possible and potentially lead to flooding. Further details on
timing, locations, and rainfall amounts will become available
later in the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 12, 8:39 AM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
839 AM CDT Tue May 12 2020

TXZ193-208-121430-
Caldwell TX-Bastrop TX-
839 AM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL AND SOUTHWESTERN
BASTROP COUNTIES UNTIL 930 AM CDT...

At 839 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Lockhart, moving northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lockhart, Rosanky, Wyldwood, Brownsboro, Delhi, Rockne, Tilmon,
String Prairie, Watterson, Red Rock, McMahan, Kovar, Dale, Bateman,
St John Colony, Taylorsville, and Togo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2968 9756 2980 9771 3013 9746 2992 9718
TIME...MOT...LOC 1339Z 222DEG 25KT 2980 9758

BF
Local storm report, May 12, 11:45 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 AM CDT TUE MAY 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TORNADO          3 WSW BUESCHER STATE PA 30.02N 97.21W
05/12/2020                   BASTROP            TX   EMERGENCY MNGR

            ROOF TAKEN OFF HOUSE, SMALL BARN DESTROYED,
            AND CARS FLIPPED.

&&

EW
Special weather statement, May 12, 12:10 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1210 PM CDT Tue May 12 2020

TXZ205-206-121800-
Comal TX-Bexar TX-
1210 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEXAR AND CENTRAL
COMAL COUNTIES UNTIL 100 PM CDT...

At 1210 PM CDT, Doppler radar was tracking a strong thunderstorm near
Smithson Valley, or 11 miles north of Selma, moving east at 15 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
New Braunfels, Schertz, Canyon Lake Dam, Canyon Lake, Bulverde,
Garden Ridge, Smithson Valley, Timberwood Park, Solms, Gruene,
Startzville and Sattler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

LAT...LON 2988 9808 2969 9807 2966 9815 2964 9843
      2981 9847 2993 9814
TIME...MOT...LOC 1710Z 258DEG 14KT 2974 9838

KCW
Local storm report, May 12, 12:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1222 PM CDT TUE MAY 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     FLASH FLOOD      2 S CANYON LAKE         29.84N 98.27W
05/12/2020                   COMAL              TX   PUBLIC

            PICTURE POSTED ON TWITTER OF FLOODING
            ONGOING IN PARTS OF STARTZVILLE.

&&

AAT
Special weather statement, May 12, 12:48 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1248 PM CDT Tue May 12 2020

TXZ191-206>208-121830-
Guadalupe TX-Comal TX-Caldwell TX-Hays TX-
1248 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN HAYS...NORTHEASTERN GUADALUPE AND EAST CENTRAL COMAL
COUNTIES UNTIL 130 PM CDT...

At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of New Braunfels, moving east at 30 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
New Braunfels, San Marcos, Kyle, Lockhart, Canyon Lake, Martindale,
Uhland, Niederwald, Staples, Fentress, Zorn, Hunter, Joliet, San
Marcos Regional Airport, Maxwell, Reedville, Sattler, Redwood,
Freiheit and Gruene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

LAT...LON 2970 9816 2987 9818 3000 9765 2975 9760
TIME...MOT...LOC 1748Z 259DEG 24KT 2980 9808

KCW
Special weather statement, May 12, 12:54 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1254 PM CDT Tue May 12 2020

TXZ193-208-209-121845-
Caldwell TX-Bastrop TX-Fayette TX-
1254 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CALDWELL...
SOUTHEASTERN BASTROP AND WEST CENTRAL FAYETTE COUNTIES UNTIL 145 PM
CDT...

At 1254 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosanky, or 14 miles south of Bastrop, moving east at 25 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Smithville, Cistern, Rosanky, Muldoon, Upton, Delhi, Togo, String
Prairie, Watterson, Red Rock, Kovar, Jeddo, West Point, Winchester,
Kirtley and Buescher State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

LAT...LON 2980 9745 2997 9748 3009 9704 3004 9702
      3004 9700 2983 9696
TIME...MOT...LOC 1754Z 259DEG 20KT 2990 9739

KCW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 10:00 PM CDTSpecial Weather StatementEWXVal Verde30 min
May 11, 10:41 PM CDTSpecial Weather StatementEWXVal Verde49 min
May 11, 11:31 PM CDTSpecial Weather StatementEWXVal Verde44 min
May 12, 12:36 AM CDTSpecial Weather StatementEWXMaverick39 min
May 12, 1:12 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 12, 1:13 AM CDTSpecial Weather StatementEWXMaverick32 min
May 12, 1:30 AM CDTSpecial Weather StatementEWXDimmit45 min
May 12, 2:33 AM CDTSpecial Weather StatementEWXVal Verde27 min
May 12, 2:50 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 12, 2:51 AM CDTSpecial Weather StatementEWXFrio39 min
May 12, 3:01 AM CDTSpecial Weather StatementEWXEdwards44 min
May 12, 3:29 AM CDTSpecial Weather StatementEWXVal Verde46 min
May 12, 3:47 AM CDTSpecial Weather StatementEWXEdwards43 min
May 12, 8:39 AM CDTSpecial Weather StatementEWXCaldwell51 min
May 12, 9:06 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis54 min
May 12, 9:08 AM CDTTornado WarningEWXBastrop, Caldwell37 min
May 12, 9:37 AM CDTTornado WarningEWXBastrop, Fayette23 min
May 12, 9:41 AM CDTTornado Warning Tornado observedEWXBastrop19 min
May 12, 10:01 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell59 min
May 12, 10:12 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee48 min
May 12, 10:18 AM CDTTornado WarningEWXBastrop, Fayette, Lee27 min
May 12, 10:19 AM CDTTornado WarningEWXBastrop26 min
May 12, 10:28 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 12, 10:36 AM CDTTornado WarningEWXBastrop, Fayette24 min
May 12, 10:40 AM CDTTornado WarningEWXBastrop, Lee35 min
May 12, 10:50 AM CDTTornado WarningEWXBexar, Comal, Kendall25 min
May 12, 10:53 AM CDTTornado WarningEWXBastrop, Lee37 min
May 12, 11:08 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis3 hr
May 12, 11:10 AM CDTTornado WarningEWXLee35 min
May 12, 11:14 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall61 min
May 12, 11:25 AM CDTTornado WarningEWXBastrop, Lee35 min
May 12, 11:28 AM CDTFlash Flood Warning Considerable damage threatEWXComal3 hr
May 12, 11:41 AM CDTSevere Thunderstorm WarningEWXLee34 min
May 12, 11:52 AM CDTFlash Flood Warning Considerable damage threatEWXHays, Travis3 hr
May 12, 11:55 AM CDTTornado WarningEWXLee35 min
May 12, 12:10 PM CDTSpecial Weather StatementEWXComal50 min
May 12, 12:23 PM CDTTornado WarningEWXComal, Hays19 min
May 12, 12:27 PM CDTSevere Thunderstorm WarningEWXLee18 min
May 12, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Hays, Lee, Travis3 hr
May 12, 12:48 PM CDTSpecial Weather StatementEWXCaldwell42 min
May 12, 12:54 PM CDTSpecial Weather StatementEWXBastrop51 min
May 12, 1:23 PM CDTSpecial Weather StatementEWXCaldwell52 min
May 12, 1:36 PM CDTSpecial Weather StatementEWXCaldwell39 min
May 12, 2:10 PM CDTSpecial Weather StatementEWXGonzales50 min
May 12, 2:22 PM CDTAreal Flood AdvisoryEWXComal, Hays, Travis83 min
May 12, 2:36 PM CDTSpecial Weather StatementEWXGonzales39 min
May 12, 2:44 PM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
May 12, 2:57 PM CDTSpecial Weather StatementEWXGuadalupe33 min
May 12, 3:14 PM CDTSevere Thunderstorm WarningEWXGonzales20 min
May 12, 3:51 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca5 hr
May 12, 5:07 PM CDTSpecial Weather StatementEWXLavaca38 min
May 12, 5:27 PM CDTSpecial Weather StatementEWXGuadalupe63 min
May 12, 5:42 PM CDTSpecial Weather StatementEWXComal48 min
May 12, 5:50 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 12, 5:54 PM CDTSpecial Weather StatementEWXLavaca66 min
May 12, 5:58 PM CDTSevere Thunderstorm WarningEWXComal, Kendall47 min
May 12, 6:19 PM CDTSpecial Weather StatementEWXDeWitt, Wilson56 min
May 12, 6:26 PM CDTSpecial Weather StatementEWXGonzales64 min
May 12, 6:35 PM CDTSevere Thunderstorm WarningEWXDeWitt40 min
May 12, 6:42 PM CDTSpecial Weather StatementEWXGuadalupe48 min

Nearby

River Flood Warnings in Texas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.